It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-24-2007, 03:57 PM   #1
Newbie
(female)
 
Join Date: Mar 2007
Location: Lanoka Harbor, NJ USA
Posts: 2
marcief1952 HB User
Smile just a few questions???

Hi, I'm new here and would like to say I quit on Feb. 16th with the help of Chantix. Never, never thought I would quit. Am 54 and have been smoking about 30 yrs. I tried every other quitting product on the market, but Chantix definately did it. A few questions....I am so happy to be a quitter, but has anyone else felt rather lousy after stopping. It has been 5 weeks, and I am feeling like crap. Tired, a lot of heart palpatations. It is depressing to be so happy and yet not feeling very well. The other thing is......I have gained 15 pounds !!!! I was pretty thin to begin with but this eating thing is getting ridiculous Does this ease off, or am I going to end up on "weight watchers"?

Thanks for listening,

Marcie

 
Old 03-24-2007, 04:12 PM   #2
Senior Member
(female)
 
Join Date: Feb 2007
Location: tampa, florida
Posts: 109
tampaquit HB User
Re: just a few questions???

Hi Marcie and welcome to this site. Congratulations on your quit too!!! I also don't think I could have quit without Chantix, it was my miracle drug. Are you still taking the 2 mg a day? I haven't had palpitations but have had a few other weird side effects. I don't even know how to describe them, but when I was taking the full dose I really didn't feel like myself. I cut back to 1 mg a day, and did very well with that. I have read a couple of other folks on here did the same thing. As far as weight watchers, I might have to be a dual user on these boards. One for not smoking, and one for not eating But that was another thing that improved on one pill a day. I was bloated, lots of gas (could of filled up the Hindenburg) and gained a couple of pounds. With one pill all of that is greatly improved! It might be worth a try. Anyways, again congratulations to you and welcome to the quitter's club.

 
Sponsors Lightbulb
   
Old 03-24-2007, 04:36 PM   #3
Newbie
(female)
 
Join Date: Mar 2007
Location: Lanoka Harbor, NJ USA
Posts: 2
marcief1952 HB User
Re: just a few questions???

Thank you for your quick reply. I forgot to mention one important fact....I stopped the Chantix after 2 weeks. It made me feel quite yucky too, so I stopped smoking after week 1 and stopped Chantix the following week. So it's not the Chantix that is making me feel lousy now. Got me ?????

 
Old 03-24-2007, 04:43 PM   #4
Senior Member
(female)
 
Join Date: Feb 2007
Location: tampa, florida
Posts: 109
tampaquit HB User
Re: just a few questions???

I would tell you to most definitely check with your doctor, because it may not have anything to do with the Chantix or stopping smoking. Although the nicotene is out of your body in a couple of days, I have read that withdrawal can take several months. But I would tell anyone with your symptoms to get a check up. Just to be sure as you don't want to ignore something like that. Please let us know what happens though if you remember....

 
Old 03-24-2007, 08:09 PM   #5
Senior Veteran
(female)
 
Join Date: Dec 2006
Posts: 1,027
SanyBelle HB UserSanyBelle HB UserSanyBelle HB UserSanyBelle HB User
Re: just a few questions???

Quote:
Originally Posted by marcief1952 View Post
Hi, I'm new here and would like to say I quit on Feb. 16th with the help of Chantix.
Congratulations marcief1952! Keep up the great work!!

 
Old 03-24-2007, 09:52 PM   #6
Inactive
(female)
 
Join Date: Dec 2006
Location: Southaven, Mississippi
Posts: 679
Memaw649 HB User
Re: just a few questions???

marcief1952,
Hi!! Welcome to the best message board on the Internet!! The people here are super!!
Congratulations on quittin smoking! 5 weeks without a cigarette is WONDERFUL!!
It sound like you are still going through nicotine withdrawals. BUT to be sure, you need to contact your doctor about the symptoms. Get a check up. Most likely it is nothing, but better safe than sorry.
About the weight gain...you are just gonna have to cut back on your caloric intake. Or else increase your exercise. Or both. Ease up on the bread and sweets. Eat more fruit and fresh veggies.

Good Luck to you. Keep us posted!!

Memaw

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Just DX'd with Stenosis - a few ?'s is all Phlox Spinal Cord Disorders 5 08-26-2010 12:58 PM
Is my doctor being rude, or am I just sensitive? bri1989 Pregnancy 9 02-10-2009 06:39 PM
Questions to ask the dr. list PNo Spinal Cord Disorders 6 12-06-2007 09:37 AM
Just a few sex questions I need cleared up, please. :) Pokiebear1278 Sexual Health - Teens 0 11-03-2007 07:39 AM
Just got approved for SSDI, have questions lorib64 Disabilities 8 03-15-2007 08:57 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



eddysmom1 (13), stressy (13), rufous57 (6), blokecalledkev (5), gottaquit51 (3), StenoLady1 (3), solofelix (3), rosier (3), angela5271 (2), kitty13 (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!